| Catalog Number |
20-475 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side rupture confirmed with a mammogram and "both flat on top and sag".Additional report of lost weight, deemed not device related.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: a review of the device noted a broken device assessed as surgical impact opening.The shell thickness was within specification.A missing piece of the shell was assessed as inconclusive.Additional observations noted stress marks.
Event or Problem Description
Patient reported right side rupture confirmed with a mammogram and "both flat on top and sag".Additional report of lost weight, deemed not device related.The device has been explanted.